Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Cough, green mucas, and body aches - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
User :   hello
Doctor :  
How can I help you?
User :   i have a nasty cold, consisting of a strong cough, green mucas, and body aches
Doctor :  
User :   normally i would contact my doctor for a zithromycin prescription
Doctor :  
Since how long are you having this problem?
User :   however it is a jewish holiday and he is not in. I have a left over stash of Cipro antibiotics from a previous illness. Is that a safe option rather than waiting to see my doctor which could take days
User :   it began on friday
Doctor :  
But antibiotics need to be taken on prescription only
User :   the cipro was prescribed to me previously about 2 months ago
Doctor :  
User :   can i take the cipro in place of the zithromycin?
Doctor :  
You will need to get Physically examined first
Doctor :  
to decide which antibiotic is better?
User :   i know what i will be prescribed. I am a school teacher and this kind of sickness happens often
User :   i am trying to avoid a trip to the doctor and use what i already have at home
User :   thank you
Doctor :  
But that is not a safe option
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor